A multidomain integrated-radial-basis-function collocation method for elliptic problems

Mai-Duy, Nam and Tran-Cong, Thanh (2008) A multidomain integrated-radial-basis-function collocation method for elliptic problems. Numerical Methods for Partial Differential Equations, 24 (5). pp. 1301-1320. ISSN 0749-159X

[img]
Preview
PDF (Author's Original)
Mai-Duy_Tran-Cong_NMPDE_v24n5_AO.pdf

Download (261Kb)

Abstract

This article is concerned with the use of integrated radial-basis-function networks (IRBFNs) and non-overlapping domain decompositions (DDs) for numerically solving one- and two-dimensional elliptic problems. A substructuring technique is adopted, where subproblems are discretized by means of one-dimensional IRBFNs. A distinguishing feature of the present DD technique is that the continuity of the RBF solution across the interfaces is enforced with one order higher than with conventional DD techniques. Several test problems governed by second- and fourth-order differential equations are considered to investigate the accuracy of the proposed technique.


Statistics for USQ ePrint 4573
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Additional Information: Author's Original deposited in accordance with the copyright policy of the publisher.
Depositing User: Dr Nam Mai-Duy
Faculty / Department / School: Historic - Faculty of Engineering and Surveying - Department of Mechanical and Mechatronic Engineering
Date Deposited: 26 May 2009 00:19
Last Modified: 02 Jul 2013 23:08
Uncontrolled Keywords: non-overlapping domain decomposition; radial basis function; collocation technique; high-order differential equations
Fields of Research (FOR2008): 01 Mathematical Sciences > 0103 Numerical and Computational Mathematics > 010302 Numerical Solution of Differential and Integral Equations
08 Information and Computing Sciences > 0802 Computation Theory and Mathematics > 080202 Applied Discrete Mathematics
01 Mathematical Sciences > 0101 Pure Mathematics > 010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Socio-Economic Objective (SEO2008): E Expanding Knowledge > 97 Expanding Knowledge > 970101 Expanding Knowledge in the Mathematical Sciences
Identification Number or DOI: doi: 10.1002/num.20319
URI: http://eprints.usq.edu.au/id/eprint/4573

Actions (login required)

View Item Archive Repository Staff Only